# SDR YENA2023112201439

- Difficulty date: November 15, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 75,543 hours, 27,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3988
- Condition: Failed
- Location: Emergency Lights
- Part time: 526 hours, 201 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1831, SLC-LAX. 'EMERGENCY EXIT SIGN LIGHT AIRCRAFT LEFT NOT ILLUMINATED; REMOVED AND REPLACED EMERGENCY EXIT SIGN (43WL) HOUSING IAW AMM 33-51-16. OPS CHECK GOOD.'
